Lipitor, also known as atorvastatin, is a medication used to treat high cholesterol levels in the blood. While it is generally well-tolerated, like all medications, it can cause side effects. According to the Mayo Clinic , some of the most common side effects of Lipitor include headache, muscle aches and pains, nausea, diarrhea, and constipation. In rare cases, Lipitor can cause serious side effects, such as liver damage, muscle damage, and a rare but potentially life-threatening condition called rhabdomyolysis. If you experience any of these serious side effects, you should seek medical attention immediately.
Muscle pain is a common side effect of statins, including Lipitor . While it is not a serious side effect, it can be uncomfortable. GoodRx  suggests several ways to prevent or manage muscle pain while taking statins, including staying hydrated, avoiding alcohol, and taking breaks from exercise if necessary. If you experience muscle pain while taking Lipitor, you should talk to your doctor. They may be able to adjust your dosage or switch you to a different medication.
In conclusion, Lipitor can cause side effects, including muscle pain. While muscle pain is not usually serious, it can be uncomfortable. If you experience any serious side effects while taking Lipitor, you should seek medical attention immediately. If you experience muscle pain, talk to your doctor about ways to prevent or manage it.
 Mayo Clinic. Statin side effects: Weigh the benefits and risks. https://www.mayoclinic.org/diseases-conditions/high-blood-cholesterol/in-depth/statin-side-effects/art-20046013
 GoodRx. Muscle Pain from Statins: How to Prevent the Common Side Effect. https://www.goodrx.com/classes/statins/muscle-pain-statins-how-to-prevent-common-side-effect